MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; IMPLANTABLE CARDIAC MONITOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned to manufacturer.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the asymptomatic patient presented in clinic for a follow up.When interrogation was attempted on the implantable cardiac monitor, it was unable to be performed.It was suspected the device had premature battery depletion as the reason for the interrogation issues.The device was explanted.There were no patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9 analysis was completed.Interrogation issues were confirmed.The cause of the no communication was found to be due to low battery voltage from premature depletion.The cause of the premature depletion remains undetermined.Testing did not find any anomalies.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10411973
Report Number2017865-2020-11479
Device Sequence Number14153900
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000050963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date08/16/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;